Alert archive / Hawaii / Small Craft Advisories in 2015

Small Craft Advisory 49, NWS Honolulu, HI

September 30, 2015

NWS Honolulu, HI issued this small craft advisory at Sep 30, 2015, 7:04 AM HST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Sep 30, 2015, 7:04 AM HST (17:04 UTC)
Expired
Oct 4, 2015, 3:40 PM HST
In force
4 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WHHW70 PHFO 301704
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
704 AM HST WED SEP 30 2015

PHZ110-112-115-116-119>121-123-124-010430-
/O.NEW.PHFO.SC.Y.0049.150930T1704Z-151001T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
704 AM HST WED SEP 30 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
13 follow-up statements
383 
WHHW70 PHFO 301945
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
945 AM HST WED SEP 30 2015

...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF THE
ISLANDS ARE GENERATING STURDY TRADE WINDS AROUND THE STATE...

.SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY
STRONG AND GUSTY TRADE WINDS.

PHZ110-112-115-116-119>121-123-124-010845-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151001T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
945 AM HST WED SEP 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
THURSDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
452 
WHHW70 PHFO 010127
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
327 PM HST WED SEP 30 2015

...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF
THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE
STATE...

.SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY
STRONG AND GUSTY TRADE WINDS.

PHZ110-112-115-116-119>121-123-124-011430-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151001T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
327 PM HST WED SEP 30 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
THURSDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
845 
WHHW70 PHFO 011330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST THU OCT 1 2015

...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF
THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE
STATE...

.SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY
STRONG AND GUSTY TRADE WINDS.

PHZ113-020230-
/O.EXB.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/
KAUAI CHANNEL-
330 AM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY FOR THE
ALENUIHAHA CHANNEL...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110-112-115-116-119>121-123-124-020230-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
908 
WHHW70 PHFO 011330 CCA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST THU OCT 1 2015

...HIGH PRESSURE TO THE NORTH AND LOW PRESSURE TO THE SOUTH OF
THE ISLANDS ARE GENERATING SOME STURDY TRADE WINDS AROUND THE
STATE...

.SMALL CRAFT ADVISORY FOR PARTS OF THE STATE DUE TO THE LOCALLY
STRONG AND GUSTY TRADE WINDS.

PHZ113-020230-
/O.COR.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/
KAUAI CHANNEL-
330 AM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY FOR THE
KAUAI CHANNEL...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST FRIDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110-112-115-116-119>121-123-124-020230-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
619 
WHHW70 PHFO 020141
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 PM HST THU OCT 1 2015

.THE SMALL CRAFT ADVISORY FOR TYPICALLY WINDY WATERS AROUND THE
BIG ISLAND AND MAUI DUE TO LOCALLY STRONG AND GUSTY TRADE WINDS
REMAINS IN EFFECT. ADVISORY CONDITIONS MAY BE EXPANDED FRIDAY
NIGHT TO INCLUDE ADDITIONAL WATERS DUE TO RISING SEAS.

PHZ110-112-113-115-116-020245-
/O.CAN.PHFO.SC.Y.0049.000000T0000Z-151002T1600Z/
KAUAI NORTHWEST WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU LEEWARD WATERS-KAIWI CHANNEL-
341 PM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY THRESHOLD OVER
WATERS WEST OF MOLOKAI.

$$

PHZ119>121-123-124-021445-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151003T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
341 PM HST THU OCT 1 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
390 
WHHW70 PHFO 021350
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
350 AM HST FRI OCT 2 2015


PHZ110>118-122-030300-
/O.EXB.PHFO.SC.Y.0049.151003T0400Z-151004T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
350 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST
SUNDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ120-121-123-124-030300-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
350 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-030300-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/
MAALAEA BAY-
350 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
324 
WHHW70 PHFO 021951
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
951 AM HST FRI OCT 2 2015

...LOCALLY STRONG AND GUSTY TRADE WINDS AFFECTING THE ISLANDS...

.SMALL CRAFT ADVISORY IN EFFECT DUE TO THE STURDY WINDS AND ROUGH SEAS.

PHZ120-121-123-124-030900-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
951 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-030900-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/
MAALAEA BAY-
951 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-030900-
/O.CON.PHFO.SC.Y.0049.151003T0400Z-151004T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
951 AM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
494 
WHHW70 PHFO 030120
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 PM HST FRI OCT 2 2015

...LOCALLY STRONG AND GUSTY TRADE WINDS AFFECTING THE ISLANDS...

.SMALL CRAFT ADVISORY IN EFFECT FOR ALL HAWAIIAN WATERS DUE TO
THE STURDY WINDS AND ROUGH SEAS.

PHZ110>118-122-031430-
/O.EXT.PHFO.SC.Y.0049.151003T0120Z-151004T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
320 PM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ120-121-123-124-031430-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
320 PM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-031430-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/
MAALAEA BAY-
320 PM HST FRI OCT 2 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
SATURDAY...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
432 
WHHW70 PHFO 031402
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
402 AM HST SAT OCT 3 2015

PHZ110>118-120>124-040315-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND WINDWARD WATERS-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
402 AM HST SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...EAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119-040315-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T0400Z/
MAALAEA BAY-
402 AM HST SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
937 
WHHW70 PHFO 040329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
529 PM HST SAT OCT 3 2015


PHZ110-113-116-119>121-123-124-041630-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/
KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
529 PM HST SAT OCT 3 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ111-112-114-115-117-118-122-041600-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151004T1600Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS-
OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
529 PM HST SAT OCT 3 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
573 
WHHW70 PHFO 041324
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
324 AM HST SUN OCT 4 2015


PHZ111-112-114-115-117-118-122-050230-
/O.EXT.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/
KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-OAHU WINDWARD WATERS-
OAHU LEEWARD WATERS-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
324 AM HST SUN OCT 4 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110-113-116-119>121-123-124-050230-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/
KAUAI NORTHWEST WATERS-KAUAI CHANNEL-KAIWI CHANNEL-MAALAEA BAY-
PAILOLO CHANNEL-ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS-
BIG ISLAND SOUTHEAST WATERS-
324 AM HST SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
147 
WHHW70 PHFO 041953
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
953 AM HST SUN OCT 4 2015

PHZ110>124-050400-
/O.CON.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
953 AM HST SUN OCT 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS TO 25 KT. SEAS TO 12 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
530 
WHHW70 PHFO 050140
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
340 PM HST SUN OCT 4 2015

...WINDS HAVE WEAKENED AND THE CURRENTLY NORTH SWELL CONTINUES TO
SUBSIDE...

.SMALL CRAFT ADVISORY FOR ALL HAWAIIAN WATERS HAS BEEN CANCELLED.

PHZ110>124-050245-
/O.CAN.PHFO.SC.Y.0049.000000T0000Z-151005T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
340 PM HST SUN OCT 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE SUBSIDED AND WILL CONTINUE TO SUBSIDE THROUGH
OVERNIGHT. THUS THIS ENABLES THE CANCELLATION OF THE SMALL CRAFT
ADVISORY|.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:30 AM HST, 3 hours 34 minutes earlier.

Area forecast discussion, Sep 30, 3:30 AM HST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST WED SEP 30 2015

.SYNOPSIS...
A HIGH TO THE NORTH WILL MAINTAIN LOCALLY BREEZY TRADE WINDS FOR THE
NEXT FEW DAYS. THE WEATHER WILL DRY OUT A BIT TODAY...BUT SHOWERS
WILL CONTINUE OVER WINDWARD AREAS. A DEEP TROUGH ALOFT AND A TROPICAL
DISTURBANCE MAY COMBINE TO PRODUCE WET AND WINDY WEATHER STARTING
AS EARLY AS SATURDAY. THE UNSETTLED WEATHER COULD CONTINUE FOR
SEVERAL DAYS.

&&

.DISCUSSION...
A BAND OF SHOWERY LOW CLOUDS THAT HAS BEEN OVER THE ISLANDS IS
MOVING OFF TO THE SOUTHWEST. THE WEATHER WILL DRY OUT TODAY AS
THE CLOUD BAND DEPARTS.

SURFACE HIGH PRESSURE NORTH OF THE ISLANDS AND LOW PRESSURE TO THE
SOUTH WILL KEEP THE PRESSURE GRADIENT TIGHT ENOUGH TO MAINTAIN
LOCALLY BREEZY TRADE WINDS THROUGH FRIDAY. SHOWERS CARRIED BY THE
TRADE WINDS WILL KEEP WINDWARD AREAS A BIT SHOWERY BUT LEEWARD AREAS
WILL BE MOSTLY FAIR THROUGH FRIDAY.

THE GLOBAL MODELS CONTINUE TO SHOW A TROUGH ALOFT FAR NORTH OF THE
AREA DIGGING SOUTH RAPIDLY. A SURFACE LOW WILL CUT OFF TO THE
NORTHEAST OF THE ISLANDS BY FRIDAY AFTERNOON. MEANWHILE...ONE OR
MORE TROPICAL DISTURBANCES MAY DEVELOP IN AN AREA OF DISTURBED
WEATHER ASSOCIATED WITH THE MONSOON TROUGH SOUTH OF THE MAIN
HAWAIIAN ISLANDS ALONG 15N.

THE MODELS SUGGEST THAT THE TROUGH TO THE NORTHEAST MAY PULL
MOISTURE UP OVER THE ISLANDS FROM THE DEEP TROPICS. ONE OR MORE
TROPICAL CYCLONES COULD EVEN MOVE TOWARD THE ISLANDS FROM THE
SOUTHWEST. SO...THE WEATHER OVER THE ISLANDS MAY BECOME VERY
UNSETTLED STARTING AS EARLY AS SATURDAY AND CONTINUING INTO AT LEAST
THE FIRST HALF OF NEXT WEEK. AT THIS TIME THE DETAILS OF THIS
COMPLEX PATTERN REMAIN UNCLEAR.

&&

.AVIATION...
THE LOCALLY STRONG TRADE WINDS WILL CONTINUE TO PRODUCE LOW LEVEL
TURB...SO AIRMET TANGO WILL REMAIN IN EFFECT FOR TURB S THRU W OF
THE MTN OF ALL THE ISLANDS THROUGH AT LEAST TONIGHT AND PROBABLY
LONGER. A BAND OF SHOWERY LOW CLOUDS HAS BEEN PRODUCING MVFR
CEILINGS AND VSBY IN CLD AND SHRA OVER WINDWARD AREAS AND AIRMET
SIERRA IS IN EFFECT FOR MTN OBSC FOR ALL ISLANDS. COND ARE EXPECT
TO IMPROVE TODAY AS THE SHOWER BAND CLEARS THE AREA.

&&

.MARINE...
A SMALL CRAFT ADVISORY...SCA...REMAINS IN EFFECT FOR MOST AREAS
OF THE COASTAL WATERS DUE TO STRONG TRADE WINDS AND ROUGH SEAS.
WINDS AND SEAS WILL SUBSIDE A BIT OVER THE NEXT COUPLE OF DAYS...
BUT THE SCA WILL LIKELY STAY UP FOR THE WINDY ZONES AROUND THE BIG
ISLAND AND MAUI...AND MAY NEED TO STAY UP FOR SOME OTHER AREAS AS
WELL.

THE BREEZY TRADES WILL PRODUCE ADVISORY-LEVEL SURF ALONG EAST
FACING SHORES TODAY AND KEEP THE SURF ELEVATED THROUGH THE WEEK.
A NORTH NORTHEAST SWELL EXPECTED ON FRIDAY COULD BRING ADVISORY
LEVEL SURF TO NORTH AND EAST FACING SHORES THIS WEEKEND.

&&
.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 600 PM TODAY FOR EAST FACING SHORES OF
KAUAI OAHU MOLOKAI MAUI AND THE BIG ISLAND OF HAWAII.

SMALL CRAFT ADVISORY UNTIL 600 AM THURSDAY FOR THE KAUAI...
KAIWI...PAILOLO AND ALENUIHAHA CHANNELS...KAUAI NORTHWEST
WATERS...KAUAI LEEWARD WATERS...OAHU LEEWARD WATERS...MAALAEA
BAY AND WATERS SOUTH OF THE BIG ISLAND.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 3:37 AM HSTHigh Surf AdvisoryHFOHonolulu, Kalawao13 hr

Nearby

Small Craft Advisories in Hawaii, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.